# SDR SWIA202157143

- Difficulty date: January 19, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 220 S12a-13a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON RIGHT SIDE OF AIRCRAFT NOSE BETWEEN STRINGER 12A & 13A AFT OF FS220.00. DAMAGE DIMENSIONS: 4Â€? X 1.5Â€? X .102 DEEP.  COMPLIED WITH TEMP REPAIR PER REO 670-53-11-1548 REV -- DATE 2019-10-06 AND REO 670-51-00-085 REV Â€“ A, DATED 2017-08-23.  PERMANENT REPAIR DUE WITHIN 3800 FLT HRS (C-CHECK RO 4/1/2021)    REPAIRED DENT LOCATED ON RIGHT SIDE OF AIRCRAFT NOSE BETWEEN STRINGER 12A & 13A AFT OF FS220.00. DAMAGE DIMENSIONS: 4Â€? X 1.5Â€? X .102 DEEP.  REF REO 670 -53-11-1658 REV --  LEAK CHECK GOOD , COMPLIED WITH 51-900-1002.
